It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Birth Control Board Index
Pages: 1 Showing 1 - 20 of 28 for bigger boobs birth control. (0.011 seconds)


... Common side effect. I had friends back in the day want birth control hoping they'd get bigger boobs! ... (1 replies)
... Because it is not the exactly the same thing as what you were prescribed, what I could say could be a little different. First off, birth control and weight gain are more often then not misunderstood. ... (8 replies)
... Probably they will shrink back again. It might take awhile though. I had major water retention and bloating as well as bigger boobs on the pill (also up a cup size), and I'm just over 2 months off the pill but only within the last week or so have I been noticing that my boobs seem smaller (about half a cup size smaller). (4 replies)

... I also started my first YAZ pack on the first day of my period, and usually the second and third day of my period are relatively heavy. However, after starting this pill, it almost stopped my period midway (and I know it wasn't just lighter this month bc of diet or increased exercise), and mine stopped in a day and a half, very light. So I am not sure about this extended... (137 replies)
... ks for your help, hopefully ill get a good pill with not too many side effects, or even better, none at all!...i have one more question tho, i heard that certain birth control pills make ur boobs bigger, is this true? ... (11 replies)
... hello so my nipples are extremely swollen. They aren't sensitive just swollen and I believe my boobs got a little bigger too. I have read things from go to the doctor immediately, to it's just from increase in water intake or exercise. ... (1 replies)
... sizes, and I don't fit into anything now...plus Yaz has horrible side effects...if I were you I'd just live with the boobs you have... the side effects were soooo bad that I couldn't take the pill any longer...it caused depression, and I couldn't sleep... ... (5 replies)
... No, the only thing it did was make me depressed all the time and make my boobs bigger (went up a cup size). I went off of it after only four months because of the depression. Unfortunately, after I had switched to a couple other pills, I found out the reason for the depression on the Ovcon was that the pill depletes B vitamins. I got depressed on another pill (Brevicon) and... (5 replies)
... yes everyone I think goes thru this. My boobs got bigger and hurt also. but for me thats nothing. My friend is on the Nuva Ring and she loves it no bad symptoms yet she said. ... (11 replies)
Yaz Birth Control
Jun 16, 2006
... I am finishing my first Yaz pack, taking the second white pill today and patiently waiting for my period. i have been following this thread and it sounds like people have had very different responses, either an insanely long period or nothing at all. my side effects didnt really kick in until this past week. i started to spot on this last week of active pills, my boobs are... (137 replies)
... p.s. my boobs are definately bigger from when I started the pill! ... (137 replies)
... Tri Cyclen Lo and Loestrin made me break out really bad, they also made me gain 8 pounds and my boobs are a cup size bigger. ... (11 replies)
... my boobs have been sore since i started. not as bad as they used to get before my period... ... (5 replies)
... Yeah I feel your pain... I tried ortho trycylon-lo and it made me feel pregnant again with the morning sickness. So next I tried nuva ring which I probably wouldn't discontinue but it is giving me yeast infections (common side effect). Besides that it has made my boobs bigger (pregnancy size), I break out a bit more (like when I was pregnant), and I am slightly more... (6 replies)
... nt get any boobs...which kinda sucked lol im also 17 and barely fit an A cup.. and lucky me my boyfriend is a boob guy lol .....so does the patch really make ur boobs grow? ... (10 replies)
Birth Control....
Oct 25, 2004
... If you are looking for the patch..Just remember there are higher doses of hormones in those and they can cause Weight gain and they make your boobs bigger.. lol.. I was on the patch for 1 mth... I gained 8 lbs that month andMy boob turned into Cantelaupes! lmao... But others dont have that problem. ... (4 replies)
... of a cup bigger. i do that on any birth control. ... (27 replies)
... I've heard these sort of side effects are common when you start birth control but tend to go away after a few months. But to have them suddenly come on AFTER a few YEARS? ... (2 replies)
... the B vitamin stuff at the time, or else I would have stayed on it and took the B complex. That was the only side effect I really had on that pill, that and my boobs got bigger with no weight gain elsewhere, which wasn't a problem for me at all. ... (5 replies)
Weight gain?
Aug 24, 2007
... I just started birth control less than a week ago. ... (2 replies)


Associated Tags: scared of birthcontrol

Pages: 1

All times are GMT -7. The time now is 04:46 AM.





Site owned and operated by HealthBoards.comô
© 1998-2018 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!